Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1972, Volume 36, Issue 5, Pages 1020–1048 (Mi izv2344)  

This article is cited in 1 scientific paper (total in 2 paper)

Homogeneous and quasi-homogeneous representations of a locally compact group

M. A. Naimark


Abstract: For continuous representations of a locally compact group in a complete locally convex space the concepts of homogeneous and quasi-homogeneous representations are introduced. Various properties of such representations are investigated, criteria obtained for their irreducibility and complete irreducibility, and conditions given for their decomposability.

Full text: PDF file (2248 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1972, 6:5, 1009–1036

Bibliographic databases:

UDC: 513.88
MSC: 22D12
Received: 24.01.1972

Citation: M. A. Naimark, “Homogeneous and quasi-homogeneous representations of a locally compact group”, Izv. Akad. Nauk SSSR Ser. Mat., 36:5 (1972), 1020–1048; Math. USSR-Izv., 6:5 (1972), 1009–1036

Citation in format AMSBIB
\Bibitem{Nai72}
\by M.~A.~Naimark
\paper Homogeneous and quasi-homogeneous representations of a~locally compact group
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1972
\vol 36
\issue 5
\pages 1020--1048
\mathnet{http://mi.mathnet.ru/izv2344}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=367107}
\zmath{https://zbmath.org/?q=an:0255.22011}
\transl
\jour Math. USSR-Izv.
\yr 1972
\vol 6
\issue 5
\pages 1009--1036
\crossref{https://doi.org/10.1070/IM1972v006n05ABEH001910}


Linking options:
  • http://mi.mathnet.ru/eng/izv2344
  • http://mi.mathnet.ru/eng/izv/v36/i5/p1020

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Naimark, “A criterion for the decomposability of a homogeneous representation of a locally compact group into a direct integral of its irreducible representations”, Math. USSR-Izv., 10:3 (1976), 515–533  mathnet  crossref  mathscinet  zmath
    2. I. M. Gel'fand, M. I. Graev, D. P. Zhelobenko, R. S. Ismagilov, M. G. Krein, L. D. Kudryavtsev, S. M. Nikol'skii, A. Ya. Helemskii, A. V. Strauss, “Mark Aronovich Naimark (obituary)”, Russian Math. Surveys, 35:4 (1980), 157–164  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:169
    Full text:57
    References:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021